# SDR UALA2011040501633

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 47,441 hours, 6,087 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Faulty
- Location: Rt Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED INOP, FLIGHT DIVERTED. REPLACED DUAL MAIN TEMP SENSOR AND MAT TEST PASSED. ACCOMPLISHED PNEU TEST AT ALL POWER SETTINGS, BLEEDS AND PACKS ON AND OFF AND NO OPERATIONAL PROBLEMS NOTED.
